Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Comparison of eigenvalues associated with linear differential equations of arbitrary order


Authors: R. D. Gentry and C. C. Travis
Journal: Trans. Amer. Math. Soc. 223 (1976), 167-179
MSC: Primary 34B25; Secondary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1976-0425241-X
MathSciNet review: 0425241
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence and comparison theorems for eigenvalues of $ (k,n - k)$-focal point and $ (k,n - k)$-conjugate point problems are proved for a class of nth order linear differential equations for arbitrary n.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B25, 34C10

Retrieve articles in all journals with MSC: 34B25, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0425241-X
Keywords: Eigenvalue, linear differential equations of arbitrary order, eigenvalue comparison, focal point, $ {u_{0}}$-positive, positive cone
Article copyright: © Copyright 1976 American Mathematical Society